Zoloft and Nausea

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jan 2008
Total Posts : 88
   Posted 4/11/2008 12:27 PM (GMT -6)   
I just started Zoloft for OCD this morning. I am very nauseated. Will this go away? Is there anything I can do to lessen the side effects?


P.S. I'm new to this forum. I've been a Crohn's member for awhile, but now I've been told I have OCD. Just lovely!
Crohn's Diagnosed in 1996.
Currently on Humira - One syringe every other week.
Now in remission.
Have tried Prednisone, Pentasa, Flagyl, Cipro, and Imuran in the Past - they aren't effective now.
Hospitalized only once, but that was enough!

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 4/11/2008 12:38 PM (GMT -6)   

Hello Mimi,

Welcome to the A & P  forum.  Your physician should have told you the Zoloft could make you  feel queezy and nauseous. Most of the meds will have some side effects when you first start them and your PCP should go over every new med that is prescribed.  If you feel you cannot tolerate the side effect or it becomes worse, please call your PCP.

I am so sorry your feeling nasty on the med.  I hope others will jump in here with some advice for you .

Take care

Kitt, Moderator: Anxiety ~ Panic 
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~

Veteran Member

Date Joined Jul 2006
Total Posts : 2721
   Posted 4/11/2008 11:01 PM (GMT -6)   

Hi Mimi, Welcome to A/P

The Zoloft can be really harsh for up to three weeks, but the side effects do go away.  If they don't - go yell at you doctor!! I'm sorry you have been diagnosed with OCD...I have that too, if you have any queries you don't want to post please email me and we can have a chat, wishing you all the best Mimi, take care and know we are here to support you xx bless ya!

Co-moderator Anxiety/Panic
Panic Attack Survivor
Weekend Warrior Princess

Veteran Member

Date Joined Jul 2005
Total Posts : 1952
   Posted 4/13/2008 8:08 AM (GMT -6)   

Good luck with the Zoloft. As others have pointed out, if you feel it's not the right med for you, talk with your doctor about a different one. There are quite a few out there, and they don't all react the same way for everyone. For instance, I had terrible insomnia when trying Zoloft, and decided that that was just making my other problems worse, not better. My doctor switched me to something else, and it works as predicted.

Just about any medication for any condition will come with side effects, and sometimes it can take a few weeks for the adjustment period to end. Again, talk with your doctor or pharmacist about the side effects and how quickly they should end.

Hang in there!

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 26, 2016 12:31 PM (GMT -6)
There are a total of 2,712,390 posts in 299,089 threads.
View Active Threads

Who's Online
This forum has 153668 registered members. Please welcome our newest member, xiguai201.
314 Guest(s), 18 Registered Member(s) are currently online.  Details
bluelyme, tickbite666, Ides, ppm guy, WyoHawk, Girlie, tela44, yancync, Paxton, Tudpock18, Lynnwood, JFL1957, rockyfords, couchtater, Poppie, Rasi, JackH, Tim Tam

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer